JournalszaaVol. 40, No. 3pp. 261–276

Existence of Solutions to the AA-Laplace System via Young Measures

  • Farah Balaadich

    Université Sidi Mohamed Ben Abdellah, Fès, Morocco
  • Elhoussine Azroul

    Université Sidi Mohamed Ben Abdellah, Fès, Morocco
Existence of Solutions to the $A$-Laplace System via Young Measures cover

A subscription is required to access this article.

Abstract

We study the existence of solutions for the AA-Laplace system of the form

{ΔAu=fin Ω,u=0on Ω,\left\{\begin{aligned} -\Delta_Au&=f &&\text{in}\ \Omega,\\ u&=0 && \text{on}\ \partial\Omega, \end{aligned}\right.

where ΔAu:=div(a(Du)Du)-\Delta_A u:=-\operatorname{div}(a(\lvert Du\rvert)Du). The existence result is proved by using the technique of Young measures.

Cite this article

Farah Balaadich, Elhoussine Azroul, Existence of Solutions to the AA-Laplace System via Young Measures. Z. Anal. Anwend. 40 (2021), no. 3, pp. 261–276

DOI 10.4171/ZAA/1684